# SDR G1IA2016071210742

- Difficulty date: July 12, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N1074
- Make and model: Beech B200
- Aircraft serial: BB1534
- Aircraft time: 4,492 hours, 4,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1013880083
- Part serial: 2319
- Condition: Worn
- Location: Zone 500
- Part time: 4,492 hours, 4,407 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE MAIN LANDING GEAR DID NOT EXTEND NORMALLY ON APPROACH.  HAD TO USE EMERGENCY GEAR EXTENSION PROCEDURE. AFTER GETTING 3 GREEN, GEAR DOWN INDICATION,  LANDED NORMALLY. DID NOT DECLARE AN EMERGENCY. MAINTENANCE TROUBLESHOT CAUSE OF GEAR EXTENSION FAILURE AND FOUND THE HYDRAULIC POWER PACK SERVICE VALVE SWITCH INTERMITTENT. THE VALVE ASSEMBLY WAS REPLACED WITH A SERVICEABLE ITEM PART NUMBER 101-388008-3, SERIAL NUMBER 3058. PERFORMED OPERATIONAL AND LEAK CHECKS ON POWER PACK ASSEMBLY WITH NO FAULTS FOUND. COMPLIED WITH OPERATIONAL CHECK FLIGHT FOR LANDING GEAR OPERATIONS WITH SATISFACTORY RESULTS.
